# SDR RU3A20200603025

- Difficulty date: June 3, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 15,872 hours, 8,520 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eva Tube
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR LIGHT ILLUMINATED ON AT 11000 CLIMBING OUT 4 MINUTES LATER PASSING 9000 DESCENDING.  HOLE WAS FOUND IN EVA TUBING, TUBING WAS ROUTED ON TOP OF BLEED AIR LINE, ROUTED EVA TUBING CORRECTLY,
